File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: The Questions of Lesser and Minor Rules

TitleThe Questions of Lesser and Minor Rules
Authors
Issue Date2010
PublisherMahachulalongkornrajavidyalaya University.
Citation
Journal of International Buddhist Studies, 2010, v. 2, p. 67-72 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/142607
ISSN

 

DC FieldValueLanguage
dc.contributor.authorGuang, Xen_US
dc.date.accessioned2011-10-28T02:53:01Z-
dc.date.available2011-10-28T02:53:01Z-
dc.date.issued2010en_US
dc.identifier.citationJournal of International Buddhist Studies, 2010, v. 2, p. 67-72en_US
dc.identifier.issn1906-6244en_US
dc.identifier.urihttp://hdl.handle.net/10722/142607-
dc.languageengen_US
dc.publisherMahachulalongkornrajavidyalaya University.en_US
dc.relation.ispartofJournal of International Buddhist Studiesen_US
dc.titleThe Questions of Lesser and Minor Rulesen_US
dc.typeArticleen_US
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=19066244&volume=2&spage=67&epage=72&date=2010&atitle=The+Questions+of+Lesser+and+Minor+Rulesen_US
dc.identifier.emailGuang, X: guangxin@hku.hken_US
dc.identifier.authorityGuang, X=rp01138en_US
dc.identifier.hkuros184463en_US
dc.identifier.volume2en_US
dc.identifier.spage67en_US
dc.identifier.epage72en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats